# SDR SWAA110721

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 25,135 hours, 14,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LENS LOOSE.  REMOVED AND REPLACED LENS PER MT.
